# SDR SWAA2017101117029

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 45,872 hours, 23,283 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG14935
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY ESCAPE SLIDE GAUGE PRESSURE LOW.  R&R SLIDE PER MT.
